PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 44 | 1 | 247-256
Tytuł artykułu

Leray residue for singular varieties

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
44
Numer
1
Strony
247-256
Opis fizyczny
Daty
wydano
1998
Twórcy
  • Institute of Mathematics, University of Warsaw, ul. Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [AGV] V. I. Arnol'd, S. M. Guseĭn-Zade, A. N. Varchenko, Singularities of Differentiable Mappings II, Nauka, Moscow, 1984 (Russian).
  • [BBFGK] G. Barthel, J.-P. Brasselet, K.-H. Fieseler, O. Gabber, L. Kaup, Relèvement de cycles algébriques et homomorphismes associés en homologie d'intersection, Ann. of Math. (2) 141 (1995), 147-179.
  • [De] P. Deligne, Poids dans la cohomologie des variétés algébriques, in: Proceedings of the International Congress of Mathematicians (Vancouver, 1974), vol. 1, Canad. Math. Congress, Montreal, 1975, 79-85.
  • [GM] M. Goresky, R. MacPherson, Intersection homology II, Invent. Math. 72 (1983), 77-129.
  • [GS] P. Griffiths, W. Schmid, Recent developments in Hodge theory: a discussion of techniques and results, in: Discrete Subgroups of Lie Groups and Applications to Moduli (Internat. Colloq., Bombay, 1973), Oxford Univ. Press, Bombay, 1975, 31-127.
  • [Le] J. Leray, Le calcul différentiel et intégral sur une variété analytique complexe (Problème de Cauchy, III), Bull. Soc. Math. France 87 (1959), 81-180.
  • [Mi] J. Milnor, Singular Points of Complex Hypersurfaces, Princeton Univ. Press, Princeton, 1968.
  • [dR] G. de Rham, Sur la division de formes et de courants par une forme linèaire, Comment. Math. Helv. 28 (1954), 346-352.
  • [Sa] K. Saito, On a generalization of de-Rham lemma, Ann. Inst. Fourier (Grenoble) 26 (1976), 165-170.
  • [St] J. H. M. Steenbrink, The spectrum of hypersurface singularities, Astérisque 179-180 (1989), 163-184.
  • [We1] A. Weber, An isomorphism from intersection homology to $L_p$-cohomology, Forum Math. 7 (1995), 489-512.
  • [We2] A. Weber, Leray residue form and intersection homology, preprint.
  • [We3] A. Weber, A morphism of intersection homology induced by an algebraic map, Proc. Amer. Math. Soc., to appear.
  • [Zi] B. Ziemian, Leray residue formula and asymptotics of solutions to constant coefficients PDEs, Topol. Methods Nonlinear Anal. 3 (1994), 257-293.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv44i1p247bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.